# SDR USAAD96184

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 59151695511
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1035 - CLT-SAV - ON GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT REMAINED ON.  RETURNED TO CLT.  FOUND LEFT MAIN STRIKER WORN ON DOOR LATCH MECHANISM.  REPLACED DOOR LATCH ASSEMBLY.  (M)
